# SDR SWIA202501300107

- Difficulty date: November 7, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N127SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000441
- Aircraft time: 24,920 hours, 14,506 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- SHEAR FOOT P/N 170-66073-002 HAS ELONGATED HOLE AT FR 79 STR 6R - 7R     (FILED CLOSED)    REMOVED AND REPLACED SHEAR FOOT PER SRM 51-40-08. OEM PARTS CHANGE, NO CHANGE TO WEIGHT AND BALANCE MADE.
